# SDR AALA20150325013

- Difficulty date: March 25, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 47,623 hours, 7,699 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Le Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, RETURNED, EMER NOT DECLARED.  LANDING UNEVENTFUL & ACFT OVERWEIGHT.  AFTER TAKEOFF DURING FLAP RETRACTION FROM FLAPS 5 DEGREES TO FLAPS 1 DEGREE, RECEIVED LE FLAPS ASSYM EICAS MSG.  ACCOMPLISHED FIM TASK 27-81-00, LE ASSYM EICAS MSG, WITH NO FAULTS NOTED.  PERFORMED OPERATIONAL CHECK OF SLATS & FLAPS.  SYS CHECKED NORMAL ON GND.
